On the equivalence of algebraic and geometric local cohomology

Shuhao Sun

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this paper, we will present several necessary and sufficient conditions on
a commutative ring such that the algebraic and geometric local cohomologies are equivalent.
Original languageEnglish
Pages (from-to)599-607
Number of pages9
JournalCommentationes Mathematicae Universitatis Carolinae
Volume36
Issue number3
Publication statusPublished - 1995
Externally publishedYes

Cite this